Endomorphism Rings of Modules over PI-Algebras.

Claudio Procesi; Lance Small

Mathematische Zeitschrift (1968)

  • Volume: 106, page 178-180
  • ISSN: 0025-5874; 1432-1823

How to cite


Procesi, Claudio, and Small, Lance. "Endomorphism Rings of Modules over PI-Algebras.." Mathematische Zeitschrift 106 (1968): 178-180. <http://eudml.org/doc/171018>.

author = {Procesi, Claudio, Small, Lance},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {178-180},
title = {Endomorphism Rings of Modules over PI-Algebras.},
url = {http://eudml.org/doc/171018},
volume = {106},
year = {1968},

AU - Procesi, Claudio
AU - Small, Lance
TI - Endomorphism Rings of Modules over PI-Algebras.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 178
EP - 180
KW - associative rings
UR - http://eudml.org/doc/171018
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.